# SDR UALA2012062203341

- Difficulty date: June 17, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 90,490 hours, 14,358 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: 383
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD'S VISIBILITY IS IMPAIRED, REPLACEMENT IS REQUESTED.  CREW COMMENTS:  AT FL360 LOUD POP AND CAPT FWD WINDOW SHATTERED.  NO AIR LEAKS.  FORWARD VISION IMPAIRED.  REPLACED CAPTAINS WINDOW PER AMM.
